Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Dizziness, light headed feeling, chest pain, numbness on putting tampons. Should I stop using them?

Hi. I am 26 and have started to use tampons but as soon as I put it in I get dizzy an light headed. My chest hurts a bit and my hands get a little numb. Should I still use them till I get used to them or stop. They are regular tampons and I take it out after 3 hours. I want to use them put im scared it can be something bad.
Asked On : Wed, 10 Oct 2012
Answers:  0 Views:  75 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions